# SDR E0X2008F00001

- Difficulty date: February 7, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N542LR
- Make and model: Braero BAE1251000A
- Aircraft serial: 258
- Engine: Pwa PW305
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AT 3000 FT, EXPERIENCED A PARTIAL PANEL FAILURE ON THE CAPT EADI, EHSI, MFG.  TRANSFERRED CONTROL OF AC TO THE F/O.  SELECTED THE NR 2 AFSC AND 30 SECONDS THE AC DEPARTED LEVEL FLIGHT AND STARTED AN UNCOMMANDED DESCENT.  AT 2700 FT BOTH FLIGHT CRE COULD NOT STOP DESCENT AND THE AUTOPILOT WOULD NOT DISCONNECT ON THE CAPTAINS YOKE.  THE A/P AND SFSC C/B WERE PULLED AND CONTROL OF AC WAS REGAINED.  AT THIS POINT AN EMERGENCY WAS DECLARED AND AC WAS DIVERTED.  THE LANDING WAS UNEVENTFUL, WITH NO INJURIES TO THE 8 PASSENGERS OR CREW.  AT THIS TIME THE AC IS BEING INSPECTED, IT IS NOT KNOW WHAT UNITS FAILED AT THIS TIME.  (K)
